Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 55, No. 2, pp. 209-218 (1998)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On Determinant Preservers Over Skew Fields

C.M. da Fonseca

Departamento de Matemática, Universidade de Coimbra,
3000 Coimbra - PORTUGAL

Abstract: We characterize all the semilinear transformations on matrices over skew fields that preserve the Dieudonné determinant.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1998 Sociedade Portuguesa de Matemática
© 1998–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition